# SDR AALA201808287003

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 19,125 hours, 7,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8127U12
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD TRANSITION PANEL ANGLE CRACKED AT BS 787.  REPLACED THE ANGLE IAW  SRM 53-60-15, AND SRM 51-10-02.
